# SDR UPS01236688

- Difficulty date: August 11, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- Aircraft time: 57,780 hours, 51,846 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Terminal
- Part number: 6585208
- Condition: Cracked
- Location: Bs1203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L/H UPPER TENSION TIE CRACKED IN TAIL SKID BAY     FABRICATED TERMINAL IAW DWG 65-85208, REMOVED / INSTALLED PER SRM
